# SDR SWAA105965

- Difficulty date: October 1, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 75,390 hours, 63,960 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2576
- Condition: Failed
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY STRONG ELECTRICAL SMELL ON FINAL APPROACH IN MID-CABIN APPROX BETWEEN ROW 7 TO ROW 8.  FOUND GASPER FAN FAILED.  REMOVED AND REPLACED GASPER FAN PER MM.
